# SDR DL72L990355

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- System (JASC): 3340 · Exterior Lighting
- Part: Beacon
- Condition: Loose
- Location: Fuselage
- Component: G9325A1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ROTATING BEACON CAME OUT OF ITS RETAINER AND FELL AND ROLLED BETWEEN CEILING PANEL AND OVERHEAD COMPARTMENT IN CABIN CAUSING A PASSENGERS BAG TO BE SCORCHED.  NO OTHER DAMAGE.  REINSTALLED BEACON, ALL CHECKED OK.
